# SDR YENA201711110931

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 54,979 hours, 19,618 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Failed
- Location: Lp Turbine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 7000 FT SMELLED A DIRTY SOCK ODOR IN-FLIGHT, CABIN AND FLIGHT DECK ODOR SEEMED TO DECREASE BELOW 5000 FT.  APU WAS OFF; PREVIOUS HISTORY OF  INFO NOTICE COMPLIED WITH.  ACCOMPLISHED VISUAL INSPECTION OF THE NR 2 ENGINE. FOUND OIL STAIN ON LOWER BLADE, 6 O'CLOCK POSITION.  REMOVED INLET CONE, FOUND OIL RESIDUE.  IAW TSM , R & R SEAL ON THE NR 5 BEARING LP TURBINE SHAFT IAW AMM 72-51-41. IAW TSM 05-50-00-810-831. ACCOMPLISHED IDLE RUN NO LEAKS EVIDENT.  BOTH PACKS ON, NO ODOR IN CABIN.
